# SDR UALA2013071604995

- Difficulty date: July 13, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 50,194 hours, 20,059 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 29def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS DROPPED AT ROW 29DEF.  PACKED MASKS IAW AMM 35-21-41 AND MT 35-003.
